# SDR COM60409

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Leaking
- Location: Nlg
- Part time: 2,014 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NLG WILL NOT RETRACT.  REPLACED THE NLG DRAG BRACE ASSY.
